Vol 6, No 2 (2012)

Issue 2

Table of Contents

Traces of entire functions on algebraic subvarieties Abstract PDF
F. Donzelli, P. Gauthier 51 - 62
Algebraic characterizations for reductions problems Abstract PDF
Anjeza Krakulli, Elton Pasku 65 - 73
On the distribution of the values of additive functions over integers with a fixed number of distinct prime divisors Abstract PDF
Jean-Marie De Koninck, Imre Katai 75 - 86
On Generalized Gaussian Numbers Abstract PDF
Esengul Salturk, Irfan Siap 87 - 102
On some order 6 non-symplectic automorphisms of elliptic K3 surfaces Abstract PDF
Jimmy Dillies 103 - 114


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.